Alert archive / Wisconsin / River Flood Warnings in 2017

River Flood Warning 35, NWS Green Bay, WI

June 19, 2017Outagamie County, Shawano County, Waupaca County, Wisconsin

NWS Green Bay, WI issued this river flood warning at Jun 19, 2017, 8:10 AM CDT for Outagamie County, Shawano County, Waupaca County, Wisconsin. It was in force for 8 days.

The area

The outline as issued.

The facts

Issued
Jun 19, 2017, 8:10 AM CDT (13:10 UTC)
Expired
Jun 27, 2017, 10:49 AM CDT
In force
8 days
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Flood severity
Minor

Counties Outagamie County, WI, Shawano County, WI, Waupaca County, WI

The radar

The Green Bay radar (KGRB), 38 km from the middle of the area, began a volume at 13:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wolf River (WI) at Shiocton (SHIW3).

Action stage
9 ft
Minor stage
11 ft
Moderate stage
13.5 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

541 
WGUS43 KGRB 191310
FLWGRB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Green Bay WI
810 AM CDT Mon Jun 19 2017

...The National Weather Service in Green Bay has issued a Flood 
Warning for the following rivers in Wisconsin... 

  Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca 
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

WIC087-115-135-200410-
/O.NEW.KGRB.FL.W.0035.170619T1310Z-170620T1907Z/
/SHIW3.1.ER.170619T1235Z.170619T1253Z.170619T1307Z.NO/
810 AM CDT Mon Jun 19 2017

The National Weather Service in Green Bay has issued a 

* Flood Warning For 
  the Wolf River near Shiocton.
* At 7:53 AM Monday the stage was 12.0 feet. 
* Flood stage is 12.0 feet. 
* Forecast...the river will continue to rise slowly the next several 
  days.
* At 12.0 feet, flooding is confined to lowland and agricultural 
  land.  The entire boat landing in Shiocton is under several feet of
  floodwaters.  Water is surrounding lowland areas around homes on 
  Mill Street and Island Street.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$
16 follow-up statements
637 
WGUS83 KGRB 200206
FLSGRB
Flood Statement
National Weather Service Green Bay WI
906 PM CDT Mon Jun 19 2017

...The Flood Warning continues for the following rivers in 
Wisconsin...
 
  Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca 
  Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC087-115-135-201706-
/O.EXT.KGRB.FL.W.0035.000000T0000Z-170623T0600Z/
/SHIW3.1.ER.170619T1235Z.170620T0600Z.170622T0000Z.NR/
906 PM CDT Mon Jun 19 2017

The Flood Warning continues for
  The Wolf River near Shiocton.
* At 7:53 AM Monday the stage was 12.0 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 12.2 feet by early 
  Tuesday morning. The river will fall below flood stage Wednesday 
  evening.
* At 12.0 feet, Flooding is confined to lowland and agricultural 
  land. The entire boat landing in Shiocton is under several feet of
  flood waters. Water is surrounding lowland areas around homes on 
  Mill Street and Island Street .  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$
973 
WGUS83 KGRB 201507
FLSGRB

Flood Statement
National Weather Service Green Bay WI
1007 AM CDT Tue Jun 20 2017

...The Flood Warning continues for the following rivers in 
Wisconsin...
 
  Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca 
  Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC087-115-135-210607-
/O.EXT.KGRB.FL.W.0035.000000T0000Z-170624T0000Z/
/SHIW3.1.ER.170619T1235Z.170620T1800Z.170622T1800Z.NR/
1007 AM CDT Tue Jun 20 2017

The Flood Warning continues for
  The Wolf River near Shiocton.
* At  8:15 AM Tuesday the stage was 12.3 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* At 12.5 feet, there is widespread lowland flooding.  Water is 
  surrounding structures along the river near Island and Mill street.
  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$
648 
WGUS83 KGRB 210121
FLSGRB
Flood Statement
National Weather Service Green Bay WI
821 PM CDT Tue Jun 20 2017

...The Flood Warning continues for the following rivers in 
Wisconsin...
 
  Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca 
  Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC087-115-135-211621-
/O.EXT.KGRB.FL.W.0035.000000T0000Z-170625T0000Z/
/SHIW3.1.ER.170619T1235Z.170621T0600Z.170623T1800Z.NR/
821 PM CDT Tue Jun 20 2017

The Flood Warning continues for
  The Wolf River near Shiocton.
* At 8:15 AM Tuesday the stage was 12.3 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* At 12.5 feet, there is widespread lowland flooding. Water is 
  surrounding structures along the river near Island and Mill street.
  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$
837 
WGUS83 KGRB 211554
FLSGRB

Flood Statement
National Weather Service Green Bay WI
1054 AM CDT Wed Jun 21 2017

...The Flood Warning continues for the following rivers in 
Wisconsin..
  Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca
  Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC087-115-135-220654-
/O.CON.KGRB.FL.W.0035.000000T0000Z-170625T0000Z/
/SHIW3.1.ER.170619T1235Z.170621T1248Z.170623T1800Z.NR/
1054 AM CDT Wed Jun 21 2017

The Flood Warning continues for
  The Wolf River near Shiocton.
* At  7:48 AM Wednesday the stage was 12.5 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by 
  Friday early afternoon.
* At 12.5 feet, there is widespread lowland flooding.  Water is 
  surrounding structures along the river near Island and Mill street.
  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$
202 
WGUS83 KGRB 220116
FLSGRB

Flood Statement
National Weather Service Green Bay WI
816 PM CDT Wed Jun 21 2017

...The Flood Warning continues for the following rivers in 
Wisconsin...
 
  Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca 
  Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC087-115-135-221616-
/O.EXT.KGRB.FL.W.0035.000000T0000Z-170626T1800Z/
/SHIW3.1.ER.170619T1235Z.170621T1248Z.170625T1200Z.NR/
816 PM CDT Wed Jun 21 2017

The Flood Warning continues for
  The Wolf River near Shiocton.
* At  7:48 AM Wednesday the stage was 12.5 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by 
  Sunday morning.
* At 12.5 feet, there is widespread lowland flooding.  Water is 
  surrounding structures along the river near Island and Mill street.
  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$
279 
WGUS83 KGRB 221556
FLSGRB
TSK
Flood Statement
National Weather Service Green Bay WI
1056 AM CDT Thu Jun 22 2017

...The Flood Warning continues for the following rivers in 
Wisconsin...
 
  Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca 
  Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC087-115-135-230656-
/O.EXT.KGRB.FL.W.0035.000000T0000Z-000000T0000Z/
/SHIW3.1.ER.170619T1235Z.170626T0000Z.000000T0000Z.NR/
1056 AM CDT Thu Jun 22 2017

The Flood Warning continues for
  The Wolf River near Shiocton.
* At  8:02 AM Thursday the stage was 12.7 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 13.2 feet by 
  Sunday evening then begin falling.
* At 13.0 feet, Floodwaters begin to surround homes and cover streets
  near the river in the Shiocton area.  This mainly includes homes 
  along Island and Mill streets.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$

TSK
932 
WGUS83 KGRB 230238
FLSGRB

Flood Statement
National Weather Service Green Bay WI
938 PM CDT Thu Jun 22 2017

...The Flood Warning continues for the following rivers in 
Wisconsin..
  Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca
  Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC087-115-135-231738-
/O.CON.KGRB.FL.W.0035.000000T0000Z-000000T0000Z/
/SHIW3.1.ER.170619T1235Z.170626T1200Z.000000T0000Z.NR/
938 PM CDT Thu Jun 22 2017

The Flood Warning continues for
  The Wolf River near Shiocton.
* At  8:02 AM Thursday the stage was 12.7 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 13.2 feet by 
  Monday morning then begin falling.
* At 13.0 feet, Floodwaters begin to surround homes and cover streets
  near the river in the Shiocton area.  This mainly includes homes 
  along Island and Mill streets.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$
003 
WGUS83 KGRB 231637
FLSGRB
Flood Statement
National Weather Service Green Bay WI
1137 AM CDT Fri Jun 23 2017

...The Flood Warning continues for the following rivers in 
Wisconsin...
 
  Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca 
  Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC087-115-135-240737-
/O.EXT.KGRB.FL.W.0035.000000T0000Z-170628T1800Z/
/SHIW3.1.ER.170619T1235Z.170622T1302Z.170627T1200Z.NR/
1137 AM CDT Fri Jun 23 2017

The Flood Warning continues for
  The Wolf River near Shiocton.
* At 7:45 AM Friday the stage was 12.6 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to slowly fall this weekend, then is
  expected to fall below flood stage early next week.
* At 12.5 feet, there is widespread lowland flooding.  Water is 
  surrounding structures along the river near Island and Mill street.
  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$
290 
WGUS83 KGRB 240227
FLSGRB

Flood Statement
National Weather Service Green Bay WI
927 PM CDT Fri Jun 23 2017

...The Flood Warning continues for the following rivers in 
Wisconsin...
 
  Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca 
  Counties
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks. The next scheduled 
routine statement will be issued tomorrow morning.

&&

WIC087-115-135-241727-
/O.EXT.KGRB.FL.W.0035.000000T0000Z-170628T1200Z/
/SHIW3.1.ER.170619T1235Z.170622T1302Z.170627T0600Z.NR/
927 PM CDT Fri Jun 23 2017

The Flood Warning continues for
  The Wolf River near Shiocton.
* At 745 AM Friday the stage was 12.6 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall this weekend, falling
  below flood stage by next Tuesday morning.
* Impacts at 12.5 feet. There is widespread lowland flooding.  Water 
  is surrounding structures along the river near Island and Mill 
  street.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$
647 
WGUS83 KGRB 241436
FLSGRB
Flood Statement
National Weather Service Green Bay WI
936 AM CDT Sat Jun 24 2017

...The Flood Warning continues for the following rivers in 
Wisconsin...
 
  Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca 
  Counties
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks. The next scheduled 
routine statement will be issued this evening.

&&

WIC087-115-135-250536-
/O.EXT.KGRB.FL.W.0035.000000T0000Z-170628T1800Z/
/SHIW3.1.ER.170619T1235Z.170622T1302Z.170627T1200Z.NR/
936 AM CDT Sat Jun 24 2017

The Flood Warning continues for
  The Wolf River near Shiocton.
* At 7:30 AM Saturday the stage was 12.5 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river is expected to continue to slowly fall this
  weekend and fall below flood stage by Tuesday morning.
* Impacts at 12.5 feet. There is widespread lowland flooding.  Water 
  is surrounding structures along the river near Island and Mill 
  street.

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$
471 
WGUS83 KGRB 250156
FLSGRB

Flood Statement
National Weather Service Green Bay WI
856 PM CDT Sat Jun 24 2017

...The Flood Warning continues for the following rivers in 
Wisconsin...

 
  Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca 
  Counties
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks. The next scheduled 
routine statement will be issued tomorrow morning.

&&

WIC087-115-135-251656-
/O.EXT.KGRB.FL.W.0035.000000T0000Z-170627T1200Z/
/SHIW3.1.ER.170619T1235Z.170622T1302Z.170626T0600Z.NR/
856 PM CDT Sat Jun 24 2017

The Flood Warning continues for
  The Wolf River near Shiocton.
* At  7:30 AM Saturday the stage was 12.5 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by 
  early Monday morning.
* Impacts at 12.5 feet. There is widespread lowland flooding.  Water 
  is surrounding structures along the river near Island and Mill 
  street.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$
806 
WGUS83 KGRB 251534
FLSGRB
Flood Statement
National Weather Service Green Bay WI
1034 AM CDT Sun Jun 25 2017

...The Flood Warning continues for the following rivers in 
Wisconsin...
 
  Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca 
  Counties
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks. The next scheduled 
routine statement will be issued tomorrow morning.

&&

WIC087-115-135-260634-
/O.EXT.KGRB.FL.W.0035.000000T0000Z-170628T0600Z/
/SHIW3.1.ER.170619T1235Z.170622T1302Z.170627T0000Z.NR/
1034 AM CDT Sun Jun 25 2017

The Flood Warning continues for
  The Wolf River near Shiocton.
* At 7:30 AM Sunday the stage was 12.3 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by 
  Monday night.
* Impacts at 12.5 feet. There is widespread lowland flooding.  Water 
  is surrounding structures along the river near Island and Mill 
  street.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$
163 
WGUS83 KGRB 260147
FLSGRB

Flood Statement
National Weather Service Green Bay WI
847 PM CDT Sun Jun 25 2017

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca
  Counties
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks. The next scheduled 
routine statement will be issued tomorrow morning.

&&

WIC087-115-135-261647-
/O.CON.KGRB.FL.W.0035.000000T0000Z-170628T0600Z/
/SHIW3.1.ER.170619T1235Z.170622T1302Z.170627T0000Z.NR/
847 PM CDT Sun Jun 25 2017

The Flood Warning continues for
  The Wolf River near Shiocton.
* At  7:30 AM Sunday the stage was 12.3 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by 
  tomorrow evening.
* Impacts at 12.5 feet. There is widespread lowland flooding.  Water 
  is surrounding structures along the river near Island and Mill 
  street.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$
687 
WGUS83 KGRB 261523
FLSGRB
Flood Statement
National Weather Service Green Bay WI
1023 AM CDT Mon Jun 26 2017

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca
  Counties
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks. The next scheduled statement 
will be issued this evening.

&&

WIC087-115-135-270623-
/O.CON.KGRB.FL.W.0035.000000T0000Z-170628T0600Z/
/SHIW3.1.ER.170619T1235Z.170622T1302Z.170627T0000Z.NR/
1023 AM CDT Mon Jun 26 2017

The Flood Warning continues for
  The Wolf River near Shiocton.
* At 9:20 AM Monday the stage was 12.1 feet. 
* Flood stage is 12.0 feet. 
* Forecast...the river will continue to fall to below flood stage by 
  late tonight or early Tuesday morning.
* Impacts at 12.5 feet. There is widespread lowland flooding.  Water 
  is surrounding structures along the river near Island and Mill 
  street.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$
548 
WGUS83 KGRB 270158
FLSGRB

Flood Statement
National Weather Service Green Bay WI
858 PM CDT Mon Jun 26 2017

...The Flood Warning continues for the following rivers in 
Wisconsin...

 
  Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca 
  Counties
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks. The next scheduled 
routine statement will be issued tomorrow morning.

&&

WIC087-115-135-271658-
/O.EXT.KGRB.FL.W.0035.000000T0000Z-170628T0432Z/
/SHIW3.1.ER.170619T1235Z.170622T1302Z.170626T2232Z.NR/
858 PM CDT Mon Jun 26 2017

The Flood Warning continues for
  The Wolf River near Shiocton.
* At  9:20 AM Monday the stage was 12.1 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is occurring.
* Forecast...the river will continue to fall to below flood stage by 
  early Tuesday.
* Impacts at 12.0 feet. Flooding is confined to lowland and 
  agricultural land.  The entire boat landing in Shiocton is under 
  several feet of floodwaters.  Water is surrounding lowland areas 
  around homes on Mill Street and Island Street .  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$
795 
WGUS83 KGRB 271549
FLSGRB

Flood Statement
National Weather Service Green Bay WI
1049 AM CDT Tue Jun 27 2017

...The Flood Warning is cancelled for the following rivers in 
Wisconsin...


  Wolf River near Shiocton AFFECTING Outagamie...Shawano and Waupaca
  Counties
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks. The next scheduled 
routine statement will be issued tomorrow morning.

&&

WIC087-115-135-271619-
/O.CAN.KGRB.FL.W.0035.000000T0000Z-170628T0432Z/
/SHIW3.1.ER.170619T1235Z.170622T1302Z.170627T0354Z.NR/
1049 AM CDT Tue Jun 27 2017

The Flood Warning is cancelled for
  The Wolf River near Shiocton.
* At  7:33 AM Tuesday the stage was 11.9 feet. 
* Flood stage is 12.0 feet. 
* Forecast...the river will continue to fall to 11.6 feet by tomorrow
  morning.
* Impacts at 12.0 feet. Flooding is confined to lowland and 
  agricultural land.  The entire boat landing in Shiocton is under 
  several feet of floodwaters.  Water is surrounding lowland areas 
  around homes on Mill Street and Island Street .  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Jun 19, 6:48 AM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, Jun 19, 6:48 AM CDT, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
648 AM CDT Mon Jun 19 2017

Updated aviation portion for 12Z TAF issuance

.SHORT TERM...Today...Tonight...and Tuesday
Issued at 406 AM CDT Mon Jun 19 2017

Precipitation trends will be the main forecast concern.

The region will remain in west-northwest flow aloft for the next
couple days, with periodic short-waves and associated weak cold
fronts moving through. These features and diurnal instability will
be the primary factors in precipitation trends.

WV imagery showed a short-wave trof over northern MN headed
toward GRB CWA. Models show weak cyclogenesis occurring over
northeast WI as this wave interacts with a weak cold front today.
Convergence along the boundary, combined with upper forcing from
the short-wave, will generate showers and scattered thunderstorms
over the region during the late morning and afternoon. The showers
will be most numerous across the southeast half of the forecast
area, where the best instability (CAPE 500-1000 j/kg) will reside.
The cooler air mass and associated low wet-bulb zero heights will
be favorable for hail development, but weak deep layer shear (20
kts or less) should minimize any severe weather threat. High
temperatures will be in the middle 60s to lower 70s.

Showers and a few storms will linger into the early evening,
especially over eastern WI. Additional showers will return to
parts of north central and central WI late, as a more potent
short-wave trof aapproaches. Low temperatures should be in the
upper 40s to middle 50s.

The potent short-wave will move through the region Tuesday
morning, and should produce at least scattered showers and
a few thunderstorms. Given the strength of the incoming system,
we may need to bump pops up to likely with subsequent forecasts.
Showers will decrease as the wave departs in the afternoon. High
temperatures will be similar to today, ranging from the middle
60s to lower 70s.

.LONG TERM...Tuesday Night Through Sunday
Issued at 406 AM CDT Mon Jun 19 2017

This part of the forecast starts out dry with a surface ridge
over the region and an upstream trough aloft. A chance for
showers and some thunder returns for Wednesday afternoon in warm
advection ahead of an approaching cold front. The thunder
potential increases during the night as the cold front and a mid
level short wave move across Wisconsin. There could be a brief
break in the activity on Thursday morning before chances for
showers and storms return later in the day and into the evening,
mainly in the southern and eastern parts of the forecast area, in
the vicinity of the frontal boundary. There looks to be a break in
the activity again Friday night through Saturday morning before
the chance for showers and storms returns Saturday afternoon
through Sunday. Models have consistency issues by late in the
week, so confidence in the weekend forecast is low-medium.

Below normal highs are expected for Wednesday, but it looks like
warmer than normal temperatures return for Thursday as upper flow
becomes more west-southwest. Near normal highs return for Friday,
but cooler temperatures are in store for the weekend with the
clouds and rain in the area. Would expect warmer temperatures for
the weekend if there is less precipitation around than is
currently in the forecast.
&&

.AVIATION...for 12Z TAF Issuance
Issued at 642 AM CDT Mon Jun 19 2017

Low clouds in north central and far northeast WI are expected
to gradually rise and break up this morning, but IFR/MVFR
conditions will prevail for several hours. An upper level
disturbance will bring another round of showers and scattered
thunderstorms later this morning through early evening, with
the best thunder chances occurring at the GRB/ATW/MTW TAF sites.
Showers should taper off by around sunset, but more rain is
expected to reach the western TAF sites late tonight.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Kieckbusch
LONG TERM......MG
AVIATION.......Kieckbusch
Hazardous weather outlook, Jun 19, 4:18 AM CDT, 3 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
418 AM CDT Mon Jun 19 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-200930-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
418 AM CDT Mon Jun 19 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

There is a chance of thunderstorms from late morning through early
evening. The strongest storms will be capable of producing small
hail.

Due to recent heavy rains, many streams and rivers are flowing
faster than normal, and a few are above flood stage. Boaters and
fishermen should use caution due to fast flows.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There is a chance of thunderstorms on Tuesday, but severe weather
is not expected at this time.

Thunderstorms are also expected Wednesday afternoon into early
Thursday morning. There is a marginal risk of severe storms late
Wednesday afternoon and Wednesday night, mainly southwest of a
line from Park Falls to Kewaunee. Large hail and damaging winds
are expected to be the main severe threats.

Thunderstorms are possible during the upcoming weekend, but it is
too early to tell if they will become severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation should not be needed today or tonight.

LMZ521-522-541>543-200930-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
418 AM CDT Mon Jun 19 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

There is a chance of thunderstorms from late morning through
early evening. The strongest storms will be capable of producing
small hail.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There is a chance of thunderstorms on Tuesday, but severe weather
is not expected at this time.

Thunderstorms are also expected Wednesday afternoon into early
Thursday morning. These storms could produce strong winds and
large hail.

Thunderstorms are possible during the upcoming weekend, but it is
too early to tell if they will become severe.

Kieckbusch/MG

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 7:54 AM CDTRiver Flood AdvisoryGRBFlorence, Marinette3 days
Jun 19, 7:54 AM CDTRiver Flood AdvisoryGRBFlorence, Marinette3 days
Jun 19, 8:05 AM CDTRiver Flood AdvisoryGRBMarathon5 days
Jun 19, 8:05 AM CDTRiver Flood AdvisoryGRBMarathon4 days
Jun 19, 8:05 AM CDTRiver Flood AdvisoryGRBMarathon, Portage36 hr
Jun 19, 12:58 PM CDTSpecial Weather StatementGRBWinnebago47 min
Jun 19, 2:27 PM CDTSpecial Weather StatementGRBManitowoc48 min
Jun 19, 3:11 PM CDTSpecial Weather StatementGRBBrown, Kewaunee64 min
Jun 19, 3:16 PM CDTSpecial Weather StatementGRBManitowoc29 min
Jun 19, 3:48 PM CDTSpecial Weather StatementGRBKewaunee27 min
Jun 19, 4:21 PM CDTSpecial Weather StatementGRBManitowoc54 min
Jun 19, 5:08 PM CDTSpecial Weather StatementGRBCalumet, Manitowoc37 min

Nearby

River Flood Warnings in Wisconsin, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.